Easily set off...

  • Get a Free Rabbit Vibe with Orders $59+

Easily set off...

Lickable Lollie Lickable Lollie
Lately I've been having an issue where I just get really irritated over the silliest of things. My boyfriend reads out loud, and I get so frustrated that I start to twitch! I'm on medication for Bipolar disorder and for social phobia, and they always seemed to work before. I just can't seem to get over the little things in life that are even remotely irritating.

And before you say that it's probably my boyfriend, it's not just him that sets me off. It's every little freaking thing. I need tips on how to let go.

What do you do to calm yourself down when you start to get irritated? Please, I'm desperate here.
01/15/2013
  • Buy 3 Items for $70
  • Buy 3 Items for $50
  • Buy 3 Items for $30
  • Save 20% on Luxury Toys
  • Add Some Buzz To Your Favourite Toy & Save 60% On Kit
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
Bleu Bleu
You need to go talk to a therapist, honestly. Talk it out with someone who can give you better feedback.

When someone ticks me off or I get over my normal amount of annoyed I'll go for a walk or separate myself from people. Listen to some music and spend time by myself.
01/16/2013
Lickable Lollie Lickable Lollie
Quote:
Originally posted by Bleu
You need to go talk to a therapist, honestly. Talk it out with someone who can give you better feedback.

When someone ticks me off or I get over my normal amount of annoyed I'll go for a walk or separate myself from people. Listen to some ...
I actually do see a therapist. This is only happening lately. like within the last week and a half. I have an appointment to see her again next week and I plan on talking to her again. I just wonder if my meds are right or if something else is the matter. I've had 3 people ask me if I was pregnant though...therapist being one of them...makes me wonder.
01/16/2013
Ansley Ansley
Does your therapist know that you just stopped taking the pill? I'm tellin' ya, your hormones are trying to regulate themselves. This in itself is going to cause spikes in "PMS-like" symptoms - angry, irritable, cry at AT&T commercials...that on top of the meds, your body is working overtime to deal with natural changes and synthetic band-aids.

When you start to get irritable just walk away. Or try a soothing technique like rubbing the inside of your forearm with the tips of your fingers softly and slowly while focusing on your breathing.
01/16/2013
Chilipepper Chilipepper
Also talk with the psychiatrist about your medication - you may have developed a tolerance for it. My aunt (severe bipolar) does the same thing whenever she gets an immunity to her meds.
01/16/2013
Rod Ronald Rod Ronald
I am dealing with that today. My kitchen table is wobbly as f***! My cats won't stop fighting! My dog's claws keep going "TAP TAP TAPPPITY TAP TAD FU***ING TAP!!!" all over my floors. AHHHHHH! And in 45 minutes I have to drag my ass to a job I hate! Yep, I'm a lil' on edge right now!
01/16/2013
Lickable Lollie Lickable Lollie
Quote:
Originally posted by Ansley
Does your therapist know that you just stopped taking the pill? I'm tellin' ya, your hormones are trying to regulate themselves. This in itself is going to cause spikes in "PMS-like" symptoms - angry, irritable, cry at AT&T ...
Yea, she knows that I stopped taking it. I told her and that's when she said "I was actually going to ask about that...could you be pregnant?" My jaw dropped because that was the 2nd person to say that to me in a matter of a week. Then yesterday, I had posted on facebook that I've been super tired lately and a friend of mine commented "Anemic? Low iron? Pregnant?" Ugh...this is going to be a long few days.
01/16/2013
Bleu Bleu
Quote:
Originally posted by Lickable Lollie
I actually do see a therapist. This is only happening lately. like within the last week and a half. I have an appointment to see her again next week and I plan on talking to her again. I just wonder if my meds are right or if something else is the ...
Oh my, if I had so many people ask if I were preggers I'd look into it just so my "no" could be a "no."

My mom's meds (for bipolar disorder) have a side-effect of mood swings. [From what Stormy said] you were on birth control pills? What Stormy said is right then. I have no idea what will happen once I stop the pill but since I've been on them so long it's gonna be a wild ride when it comes.

Your friends are also being pretty crazy about that. I posted I was tired on facebook and all I get is "Then sleep! It's winter break." When I first found out I was anemic no one assumed I was preggers. Weird..
01/16/2013
Total posts: 8
Unique posters: 5